# SDR ASAA2025091960982

- Difficulty date: September 19, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N281AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62679
- Aircraft time: 28,526 hours, 9,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT ADJACENT TO R1 DOOR INOP. GROUNDED - YES. RE-LAMPED EXTERIOR EMERGENCY EXIT LIGHT ADJACENT TO R1 DOOR PER AMM 33-51-04-960-801. OPS TEST GOOD.
